Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

acne returns after accutane

1 year after accutane

    From the album:

    my acne

    • 2 pictures
    • 0 comments
    • 15 image comments

    Photo Information for acne returns after accutane


    Recommended Comments

    Hey, I'm on accutane now.. how bad was your acne before tane? did you ever get 100% clear? dosage? what have you been using since? I know its a lot f questions! thanks

    Share this comment


    Link to comment

    well, your skin doesn't look awful but stories like this always depress me. It has to be bad when accutane doesn't work ):

    Share this comment


    Link to comment

    yes i was about 95% clear maybe one pimple after accutane. i was on a 4 month course of 80 mg. the four months were great and after 2 months off, it came back. my derm is a douche though and refuses to prescribe it again.

    Share this comment


    Link to comment

    yes i was about 95% clear maybe one pimple after accutane. i was on a 4 month course of 80 mg. the four months were great and after 2 months off, it came back. my derm is a douche though and refuses to prescribe it again.

    what's a douche?

    Share this comment


    Link to comment

    yes i was about 95% clear maybe one pimple after accutane. i was on a 4 month course of 80 mg. the four months were great and after 2 months off, it came back. my derm is a douche though and refuses to prescribe it again.

    what's a douche?

    Well, is form of way of insulting somebody by using a women's um...well... cleanser..

    I know that what it is...

    Share this comment


    Link to comment

    yes i was about 95% clear maybe one pimple after accutane. i was on a 4 month course of 80 mg. the four months were great and after 2 months off, it came back. my derm is a douche though and refuses to prescribe it again.

    what's a douche?

    lol

    Share this comment


    Link to comment

    yes i was about 95% clear maybe one pimple after accutane. i was on a 4 month course of 80 mg. the four months were great and after 2 months off, it came back. my derm is a douche though and refuses to prescribe it again.

    what's a douche?

    lol

    ;) lol

    I've just been enlightened- it's a north american thing you sickos!

    Share this comment


    Link to comment

    a vaginal cleanser to prevent infections such as yeast infections.

    someone had to say it. (lmao)

    and ecko.. i think the reason your derm isnt prescribing it to you again is because.. you really dont need it. just use dans regimen now to prevent acne from coming back, accutane has gotten rid of what youve gone through, so just keep your skin maintained and youre all set ;) it's not bad at all

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×